# SDR FDEA202309071557

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,897 hours, 25,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  979     27-50  8817     07SEP23  MSY  FACT  U  ON APPROACH, WHEN SELECTING FLAPS 25, GOT TE FLAP  DISAGREE EICAS, AND FLAPS APPEARED STUCK JUST PRIOR  TO 25 INDICATION.  WENT AROUND, RAN QRH AND LANDED  WITHOUT ISSUE.  ***EMERGENCY DECLARED***     FIM: 27-51 FT 808  PERFORMED BITE CHECK WITH NO FAULT. NOTHING TRIPPED  ON #4 FLAPS TRANSMISSION OVERLOAD INDICATOR. GVI OF  TRANSMISSION AND JACKSCREW WAS ACCOMPLISHED. FLIUD  WAS FULL. CYCLED FLAPS MULTIPLE TIMES WITH NO  DEFECTS NOTED. A/C OK FOR SERVICE.
